MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed.The claimed issue was reproduced during troubleshooting.According to received service report, adjustment of expiratory channel printed circuit board (pcb) solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Valves disabled alarm shall be triggered when a low level of the signal disable_valves.L is detected during a period longer than 11.0 ± 0.1s (the valves_disabled signal has stopped power supply to gas modules and safety valve).This can happen if the breathing subsystem is not working properly or deliberately has shut down the ventilation due to internal problems.Expiratory channel board contains electronics including microprocessor for handling of expiratory flow measurement performed by the flowmeter inside the cassette, all electronic connections to and from the cassette, expiratory valve control, safety valve control, temperature monitoring and also holders and electrical connectors for the expiratory and inspiratory pressure transducer boards.The device's logs were not provided for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to expiratory channel pcb.
 
Event or Problem Description
It was reported that the ventilator generated a technical error code indicating disabled valves.There was no patient harm.Manufacturer's ref.# (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25357210
Report Number8010042-2026-0000716
Device Sequence Number10613456
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)190703
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown